# SDR GTIA2024082438326

- Difficulty date: August 20, 2024
- Submitted: August 24, 2024
- Operation: Air carrier
- Aircraft: N677NK
- Make and model: Airbus A321-231
- Aircraft serial: 7690
- Aircraft time: 23,724 hours, 10,285 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 27074
- Condition: Damaged
- Location: Zone 200
- Part time: 8,906 hours, 4,136 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1/FWD MEGAPHONE VOLUME KNOB MISSING-R&R FWD MEGAPHONE IAW A321 EMERGENCY EQUIPMENT LAYOUT SPACEFLEX. MOC # 19285
